Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Spells of dizziness, headache, severe back and chest pain. Had pancreatitis, kidney problem. Taking iron tablets. Serious?

hello my na,e is cindy and i am 39 yr old and i wass told about 3 yrs ago i hade pantirtis and my kidneys were not working well and now i have dizziness and faiting spells and head aches and serve back pain and chest pain what could be going on if i go to er how long will they keep me there i have kids that why i dont go and i take 3 iron pills a day and have over 100 refills is there something life treating
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
As you have pancreatitis, your symptoms like chest pain, back pain are likely to be due to it. dizziness and fainting spells are seen in kidney diseased patients due to uremic autonomic neuropathy, lead by sudden changes in posture.
your problems are understandable and i regret them. you may manage conservatively and as long as you stick on to the prescribed drugs and check your kidney status regularly, life threatening issues can be avoided to the best.
hope this helps.
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor